MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION

ICU MEDICAL, INC. LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Catalog Number 8002910
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device alarming during use the consumable alarm was alarming up by the temperature display.After the blood bag was replaced the air clamp shut and alarmed and would no longer release.The user could not insert the new tube in the tri fold door as the clamp was shut.The event occurred during patient use, and there was unknown signs or symptoms experienced.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
D9 - date returned to mfg: 8/14/2025.One device was returned for analysis.Visual inspection found a lifted (dso) downstream occlusion seal.The cause of the reported issue was a obsolete air detector.It is an obsolete model that no longer service or support.The service history review had no indication that the complaint was related to a service of the device within the review period.The unit may qualify as ber (beyond economical repair).

Brand Name
LEVEL 1 FAST FLOW FLUID WARMER
Common Device Name
WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22797798
Report Number3012307300-2025-09665
Device Sequence Number15646225
Product Code BSB
UDI-Device Identifier50695085829506
UDI-Public(01)50695085829506(11)041215
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK020043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8002910
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2004
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown